# SDR UIEA2017081801504

- Difficulty date: August 19, 2017
- Submitted: August 22, 2017
- Operation: Air carrier
- Aircraft: N473MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27174
- Aircraft time: 97,847 hours, 17,365 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 7A1323114
- Part serial: G687
- Condition: Low Pressure
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EVACUATION SLIDE GAS RESERVOIR GAUGE POINTER IS BELOW GREEN BAND AT UPPER DECK FWD RT.  REMOVED AND REPLACED FLOOR MOUNTED ESCAPE SLIDE IAW AMM 25-68-01-404-005.
